Share Email Print

Proceedings Paper

Modulational instability of plane waves in nonlocal non-Kerr media with random diffraction and nonlinearity
Author(s): E. V. Doktorov; M. A. Molchan
Format Member Price Non-Member Price
PDF $14.40 $18.00
cover GOOD NEWS! Your organization subscribes to the SPIE Digital Library. You may be able to download this paper for free. Check Access

Paper Abstract

The modulational instability of continuous waves in nonlocal random focusing and defocusing media with saturable nonlinearity is described. It is shown that nonlocality with a sign-definite Fourier image of the medium response function reduces significantly the growth rate peak and bandwidth of instability caused by stochasticity. Contrary, nonlocality can increase modulational instability growth rate for a response function with negative-sign bands.

Paper Details

Date Published: 17 July 2007
PDF: 6 pages
Proc. SPIE 6725, ICONO 2007: Nonlinear Space-Time Dynamics, 672513 (17 July 2007); doi: 10.1117/12.751290
Show Author Affiliations
E. V. Doktorov, B.I. Stepanov Institute of Physics (Belarus)
M. A. Molchan, B.I. Stepanov Institute of Physics (Belarus)

Published in SPIE Proceedings Vol. 6725:
ICONO 2007: Nonlinear Space-Time Dynamics
Yuri Kivshar; Nikolay Rosanov, Editor(s)

© SPIE. Terms of Use
Back to Top